MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401932
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the complaint device was received in a small recycled box with the curve/steering collar halfway deflected.No relevant visible damage was observed, the catheter connectors, extension wires, handle, steering mechanism, and electrodes appeared to be intact.During functional inspection, the catheter deflected smoothly when the steering mechanism was actuated, indicating proper steering function.However, during articulation, when the catheter was deflected back and forth, the distal tip was observed to deflect further back than the catheter's original undeflected position.The device was evaluated.The device met the planarity specification, but failed the curve specification likely because the catheter's deflection began from a position further back than the intended starting alignment, reducing its ability to achieve the specified curve.The functional inspection results determined that the complaint is confirmed for the reported failure mode.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to a curve failure as a result of mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: - do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- do not alter this device.- inspect the packaging and catheter for damage or defects prior to use.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.- diagnostic ep catheters are not recommended for long-term pacing.- do not insert or withdraw the catheter without straightening the catheter tip.- this device should only be used with equipment that complies with international safety standards.- this device should not be used with magnetic resonance imaging (mri) systems.- use fluoroscopic guidance during catheter positioning.Storage and handling: - prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the device did not steer tight enough by the physician.As reported, the device had multiple attempts to navigate femoral vein to cs that were unsuccessful.Ice was introduced to help guide the device to the proper location.Attempts were unsuccessful.Upon replacement with another stryker duadeca, access to the cs was gained upon the first attempt.The device was replaced with a stryker device.There was no patient injury or medical intervention and extended procedure time reported was 3-5 minutes as access was attempted and replacement was introduced.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23751090
Report Number0002090040-2025-00045
Device Sequence Number5854524
Product Code NLH
UDI-Device Identifier00885825007355
UDI-Public00885825007355
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number401932
Device Catalogue Number401932
Device Lot Number5548641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown